# SDR ASAA2023100245431

- Difficulty date: October 2, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 40,713 hours, 11,950 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE FL320 CA "LDG ALT" FLAG AND CA "NO VTK" FLAG ILLUMINATED. CLEARED W/IN 15 SECONDS W/O INTERVENTION. GROUNDED - YES. FOUND TO BE AN INTERMITTENT FAULT. NO HISTORY. ACCOMPLISHED FMC TEST. CYCLED POWER ON A/C REF FIM 34-61 TASK 801 & 837. SEAMC CHRIS.
